# SDR ASOA201001302

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S25l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS 333.00 FROM STRINGER 25L TO 25R IS CORRODED.   REMOVED FASTENERS FROM FRAME SECTION AT FS 333, FROM STR 23L TO 23R IAW SRM 51-42-06 AND 51-42-21.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-15 AND 53-00-00.  REMOVED FRAME SECTION FROM ACFT IAW SRM 51-42-06 AND 51-42-21. RECEIVED NEW SERVICEABLE FRAME SECTION.   INSTALLED NEW SERVICEABLE FRAME SECTION AT FS 333 BETWEEN STR 23L AND 23 RT IAW SRM 51-42-06 AND 51-42-21.   APPLIED FILLET SEAL TO NEW SERVICEABLE FRAME SECTION TO FUSELAGE MATING AREA IAW SRM 51-23-00.
